# SDR SWIA202158545

- Difficulty date: March 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAS DOUBLER CORRODED AT STR 27 BETWEEN FS 295.00-310.00     (C-CHECK RO 5/25/2021)    REMOVED CORROSION AND FOUND T-CAS DOUBLER AT STGR27, FS295 - FS310 TO BE OUT OF LIMITS. REPLACED DOUBLER REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, DWG: SH670-32364 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
